Found 3 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Title is O and Author is JunJie Wu  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
O
J. J. Wu and Boggess, W. G., The optimal allocation of conservation funds, Journal of Environmental Economics and management, vol. 38, pp. 302–321, 1999.
J. J. Wu and Irwin, E. G., Optimal land development with endogenous environmental amenities, American Journal of Agricultural Economics, vol. 90, pp. 232–248, 2008.
J. M. Duke and Wu, J. J., The Oxford Handbook of Land Economics. New York: Oxford University Press, 2014.